Jump to content
BANGKOK

yura222

Members
  • Content Count

    6
  • Joined

  • Last visited

Community Reputation

0 Neutral

About yura222

  • Rank
    Newbie

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Hello, I was recently prescribed this antibiotic, twice a day and 500mg for 5 days, but i stopped it immediately as i felt my muscle weakened just an hour after i took it which was 5 days ago. Now i experience tendon pain throughout my legs, especially around both of my heels, i didn't research this antibiotic before taking it, and my doctor just prescribed it for a possible UTI (which i didn't have) without warning me of the FDA black box warnings and the possible permanent damage to my tendons and other parts of my body. So i was wondering if anyone here has experienced similar things and could help me? or maybe anyone who is familiar with this antibiotic? Any information is much appreciated. If i was unclear, please let me know. Thank you.
×
×
  • Create New...